Alert archive / Florida / Tornado Warnings in 2017

Tornado Warning 1, NWS Jacksonville, FL

January 3, 2017Columbia County, Gilchrist County, Suwannee County, Florida

NWS Jacksonville, FL issued this tornado warning at Jan 3, 2017, 4:50 AM EST for Columbia County, Gilchrist County, Suwannee County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2017, 4:50 AM EST (09:50 UTC)
Expired
Jan 3, 2017, 5:15 AM EST
In force
25 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Columbia County, FL, Gilchrist County, FL, Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 108 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1191 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

545 
WFUS52 KJAX 030950
TORJAX
FLC023-041-121-031015-
/O.NEW.KJAX.TO.W.0001.170103T0950Z-170103T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
450 AM EST TUE JAN 3 2017

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Southwestern Columbia County in northern Florida...
  Southeastern Suwannee County in northern Florida...
  North central Gilchrist County in northern Florida...

* Until 515 AM EST
    
* At 449 AM EST, a severe thunderstorm capable of producing a tornado
  was located near Obrien, or near Ichetucknee Spring, moving east at
  15 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Ichetucknee Spring and Fort White around 515 AM EST. 

Other locations impacted by this tornadic thunderstorm include
Hildreth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3016 8266 2985 8261 2986 8262 2985 8262
      2984 8263 2990 8290 3002 8293
TIME...MOT...LOC 0949Z 267DEG 14KT 2996 8288 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

AK
2 follow-up statements
783 
WWUS52 KJAX 031001
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
501 AM EST TUE JAN 3 2017

FLC023-041-121-031015-
/O.CON.KJAX.TO.W.0001.000000T0000Z-170103T1015Z/
Columbia FL-Suwannee FL-Gilchrist FL-
501 AM EST TUE JAN 3 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM EST FOR
SOUTHWESTERN COLUMBIA...SOUTHEASTERN SUWANNEE AND NORTH CENTRAL
GILCHRIST COUNTIES...
    
At 500 AM EST, a severe thunderstorm capable of producing a tornado
was located near Ichetucknee Spring, moving east at 15 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Ichetucknee Spring, Columbia, Fort White and Hildreth. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2990 8289 3004 8289 3016 8266 2985 8261
      2986 8262 2985 8262 2984 8263
TIME...MOT...LOC 1000Z 267DEG 14KT 2996 8283 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AK
293 
WWUS52 KJAX 031014
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
514 AM EST TUE JAN 3 2017

FLC023-041-121-031024-
/O.EXP.KJAX.TO.W.0001.000000T0000Z-170103T1015Z/
Columbia FL-Suwannee FL-Gilchrist FL-
514 AM EST TUE JAN 3 2017

...THE TORNADO WARNING FOR SOUTHWESTERN COLUMBIA...SOUTHEASTERN
SUWANNEE AND NORTH CENTRAL GILCHRIST COUNTIES WILL EXPIRE AT 515 AM
EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire.

LAT...LON 2990 8289 3004 8289 3016 8266 2985 8261
      2986 8262 2985 8262 2984 8263
TIME...MOT...LOC 1014Z 261DEG 19KT 2998 8272 

$$

AK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 3, 3:38 AM EST, 1 hour 12 minutes earlier.

Area forecast discussion, Jan 3, 3:38 AM EST, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
338 AM EST Tue Jan 3 2017

.NEAR TERM /Through Tonight/...

Negatively tilted shortwave energy was moving through northern
Alabama and into northern Georgia early this morning, which was
providing ascent for rounds of showers and storms across the
panhandle, into the Big Bend and southeast Georgia. Locally heavy
rainfall is possible mainly before sunrise along the I-10 corridor
and into southeast Georgia as storms train across this region.
30-45 knots of deep southwesterly flow, MUCAPE of around 1000
J/kg, and precipitable water values near 1.5 inches will continue
to support this heavy convection into the morning. The best
dynamics will then shift away from the region as the shortwave
lifts northeastward into the mid Atlantic states. A few strong
storms will remain possible into the morning hours, but
significant severe weather is not expected. Guidance has been poor
in depicting the progression of the current convection moving into
the region, with the current convection much further south and
east than guidance indicated. This area of heavy rainfall and
embedded thunderstorms is likely to reach all the way to the east
coast around 4 am. Rainfall amounts of 1-2 inches can be expected,
with locally higher amounts along the I-10 corridor in the
training convection. Localized flooding is possible.

Rainfall chances are likely to end from northwest to southeast
today and through the overnight hours as a slow moving cold front
pushes through the region. The temperature forecast is tricky for
today as well due to the early morning convection, and showers and
a few embedded storms are forecast to hang around through the day
along the slow moving cold front. Guidance is indicating
temperatures in the low to mid 80s, record highs in some areas,
across most of the region today due to the deep west to
southwesterly flow. The global models were also indicating less
rainfall, especially across northeast Florida. So, went slightly
below guidance due to the ongoing showers/storms, but temperatures
may still be too warm along the I-10 corridor towards the east
coast where cloud cover and rainfall may keep temperatures down.

An area of low pressure across Tennessee early this morning will
move into Kentucky by daybreak, and a surface cold front will push
into the panhandle of Florida this morning. The front will then
move into the region late this afternoon and through the region
overnight tonight. Additional showers are possible along the
boundary this evening, as it slowly pushes south of the region. A
secondary cold front will push into Georgia and towards the region
by daybreak as high pressure surges across the Plains and into the
southeast. Slightly drier and cooler air will move into the region
tonight, with lows in the 50s to mid 60s.

.SHORT TERM /Wednesday and Wednesday Night/...
A secondary cold front will pass through early in the morning
Wednesday with cooler and drier airmass will filtering into the
region.  Winds will be out of the northwest at 8 to 12 mph with
extensive cloud cover in place. Max temps will be in the upper 60s
to lower 70s north of I-10 to lower 70s mid 70s south of I-10 and
low temps in the mid 40s to low 50s can be expected.

.LONG TERM /Thursday through Monday/...

Thursday and Thursday night...Dry conditions will prevail over
the region Thursday and Thursday night with a zonal flow aloft. At
the surface, an Arctic High will spill into the northern and
central High Plains Thursday and sink into the Central Plains late
Thursday night. A coastal trof will be over the adjacent Atlantic
Thursday morning providing a northeast flow, with winds veering to
the west-southwest by Thursday afternoon as high pressure will be
parked near NC/VA coast and lower pressures will be over the NE
Gulf of Mexico. On Thursday night...the low pressure area over the
NE GOM will slide NE over the mid Atlantic coast with high
pressure building over Sunshine State inducing a light NWLY
nocturnal wind over the region. Seasonal temperatures are expected
Thursday and Thursday night...with highs in the mid to upper 50s
across SE GA and 60 to 65 across NE FL...lows will be in the mid
30s to lower 40s SE GA and Suwannee Valley and mid/upper 40s
southern zones and near the coast.

Friday and Friday night...The aforementioned Arctic High Pressure
area moves eastward and stretches from Eastern Illinois into North
Texas. The ECMWF shows a an intense storm system over the north
central GOM and brings it across the region by late Friday night
and into the Western Atlantic by daybreak. Per ECMWF, this
feature's triple point is over the Big Bend region with warm front
on the west side of this system and colder northeast of this
system. The GFS lags about 12 hours behind and brings this feature
much further south in a less robust fashion across South Florida
by Saturday evening. With this said, went with consensus with some
precip creeping in from west to east as the day progresses into
nightfall with isolated to widely scattered showers during this
period.

Saturday through Monday...Both the GFS and European depict a
eventual colder scenario, though they remain about 12 hours off
from one another which is a little better than yesterday's
disparity, with the GFS being the slower scenario. After frontal
passage either late Friday night or mid day Saturday there will be
ensuing gusty northerly winds and much cooler air this late
weekend. The upper trough will move eastward into the Atlantic
late Monday allowing an upper-level ridge to build upstream in
from the west and onshore flow with slowly modifying temperatures
early next week. Consensus forecast for the long term meets in the
middle with rain chances increasing Friday and drying out on
Sunday. Timing of precip could shift greatly over the next couple
of days as models become more aligned. Very little confidence in
temp/wind forecast as these will be dependent on timing and
strength of sfc trough and associated frontal boundary passage.

&&

.AVIATION...
Showers and storms are possible near the TAF sites through much
of the day, and MVFR/IFR conditions are possible in and around
storms. Southwesterly winds 10-15 knots will prevail today. A weak
frontal boundary will move through the region this evening and
overnight. Low stratus and fog is possible ahead of the front,
with VFR conditions after the front passes through.

&&

.MARINE...
Southwesterly winds 15-20 knots are forecast this morning well
offshore ahead of a weak cold front. The frontal boundary will
push through the waters late tonight into Wednesday, with winds
shifting to the northwest. High pressure will build north of the
region Wednesday night and Thursday, with winds shifting to the
northeast. An area of low pressure is forecast to develop just
east of the regional waters on Thursday. An area of low pressure
may move across the regional waters Friday night or Saturday, with
a strong cold front pushing through the region in its wake.

Rip Currents: Low risk through Wednesday.

&&

.CLIMATE...
Record Highs for January 3rd...
JAX...81/2015...GNV...84/1947...AMG...80/1982...SSI...79/1952

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  77  55  69  45 /  60  10   0   0
SSI  76  60  69  51 /  70  10   0   0
JAX  80  60  72  51 /  60  10   0   0
SGJ  81  61  72  53 /  50  30  10   0
GNV  80  60  73  49 /  50  30  10   0
OCF  80  62  75  52 /  30  30  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Cordero/Kennedy/
Hazardous weather outlook, Jan 3, 3:44 AM EST, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 AM EST TUE JAN 3 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-040845-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
344 AM EST TUE JAN 3 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING IS POSSIBLE THROUGH
EARLY AFTERNOON ACROSS THE I-10 CORRIDOR AND INTO SOUTHEAST
GEORGIA.

A FEW STRONG STORMS WITH GUSTY WINDS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A LIGHT FREEZE IS POSSIBLE ACROSS INLAND LOCATIONS EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jan 2, 11:31 PM EST, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1131 PM EST MON JAN 2 2017

GAZ162-163-030515-
Clinch GA-Echols GA-
1131 PM EST MON JAN 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS AND WEST CENTRAL CLINCH
COUNTIES UNTIL 1215 AM EST...

At 1131 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Valdosta to 12 miles south of Quitman.
Movement was northeast at 40 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Statenville and Mayday.

A tornado watch remains in effect until 300 AM EST for northern
Florida...and southeastern Georgia.

LAT...LON 3079 8313 3081 8310 3083 8310 3083 8309
      3085 8309 3085 8301 3086 8301 3087 8297
      3092 8297 3092 8262 3060 8280 3062 8314
TIME...MOT...LOC 0431Z 246DEG 36KT 3088 8325 3060 8359

ENYEDI
Special weather statement, Jan 3, 12:16 AM EST, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1216 AM EST TUE JAN 3 2017

GAZ132>136-149>151-162-163-030615-
Clinch GA-Jeff Davis GA-Wayne GA-Bacon GA-Appling GA-Pierce GA-
Atkinson GA-Echols GA-Ware GA-Coffee GA-
1216 AM EST TUE JAN 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS...BACON...EASTERN JEFF
DAVIS...CLINCH...WARE...SOUTHEASTERN COFFEE...NORTHWESTERN WAYNE...
SOUTHEASTERN ATKINSON...PIERCE AND APPLING COUNTIES UNTIL 115 AM
EST...

At 1215 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Plant Hatch to near Statenville. Movement
was east at 25 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage. There has been weak rotation at times within this line
of thunderstorms...and quick isolated tornadoes may occur.

Locations impacted include...
Waycross, Baxley, Alma, Blackshear, Homerville, Patterson, Fargo,
Graham, Argyle and Surrency.

A tornado watch remains in effect until 300 AM EST for northern
Florida...and southeastern Georgia.

LAT...LON 3196 8238 3189 8212 3190 8211 3186 8212
      3179 8199 3179 8196 3176 8194 3122 8222
      3122 8229 3119 8229 3118 8224 3101 8232
      3101 8241 3082 8242 3060 8253 3062 8313
      3085 8305 3087 8297 3102 8297 3196 8252
TIME...MOT...LOC 0515Z 276DEG 21KT 3190 8240 3066 8306

ENYEDI
Special weather statement, Jan 3, 2:35 AM EST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
235 AM EST TUE JAN 3 2017

FLZ020>022-030815-
Columbia FL-Hamilton FL-Suwannee FL-
235 AM EST TUE JAN 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLUMBIA...CENTRAL
SUWANNEE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 315 AM EST...

At 234 AM EST, Doppler radar was tracking a strong thunderstorm near
Live Oak, moving east at 30 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.

Locations impacted include...
Lake City, Live Oak, White Springs, Wellborn, Five Points, Watertown,
Mcalpin, Winfield, Suwannee Valley and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3011 8314 3033 8302 3050 8261 3011 8255
TIME...MOT...LOC 0734Z 259DEG 28KT 3023 8301
Special weather statement, Jan 3, 3:51 AM EST, 59 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
351 AM EST TUE JAN 3 2017

FLZ021-030930-
Suwannee FL-
351 AM EST TUE JAN 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE COUNTY UNTIL 430 AM
EST...

At 350 AM EST, Doppler radar was tracking a strong thunderstorm near
Luraville, or 7 miles northwest of Mayo, moving east at 20 mph.

Wind gusts of 35 to 45 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Live Oak, Wellborn, Mcalpin, Luraville, Dowling Park, Newburn and
Houston.

LAT...LON 3039 8314 3037 8291 3030 8282 3023 8280
      3006 8280 3006 8298 3011 8312 3011 8320
      3024 8325
TIME...MOT...LOC 0850Z 258DEG 27KT 3014 8325

CORDERO
Special weather statement, Jan 3, 4:10 AM EST, 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
410 AM EST TUE JAN 3 2017

FLZ022-030930-
Columbia FL-
410 AM EST TUE JAN 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLUMBIA COUNTY UNTIL 430
AM EST...

At 409 AM EST, Doppler radar was tracking a strong thunderstorm over
Watertown, or near Lake City, moving northeast at 35 TO 40 mph.

Wind gusts of 35 to 45 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Lake City, Columbia, Fort White, Five Points, Watertown, Lulu and
Winfield.

LAT...LON 3045 8247 3011 8247 2990 8274 3021 8278
TIME...MOT...LOC 0909Z 233DEG 43KT 3015 8259

CORDERO
Special weather statement, Jan 3, 4:43 AM EST, 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
443 AM EST TUE JAN 3 2017

FLZ021-022-030-035-031030-
Gilchrist FL-Union FL-Columbia FL-Suwannee FL-
443 AM EST TUE JAN 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA...WESTERN
UNION...SOUTHEASTERN SUWANNEE AND NORTH CENTRAL GILCHRIST COUNTIES
UNTIL 530 AM EST...

At 443 AM EST, Doppler radar was tracking a strong thunderstorm near
Obrien, or near Ichetucknee Spring, moving east at 30 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.

Locations impacted include...
Lake City, Worthington Spring, Ichetucknee Spring, Columbia, Fort
White, Worthington Springs, Wellborn, Obrien, Groves and Upland
Pines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3023 8298 3027 8248 3019 8245 3014 8246
      3014 8244 2994 8237 2992 8242 2993 8243
      2993 8247 2994 8252 2993 8253 2992 8258
      2990 8258 2987 8259 2988 8287 2990 8290
      2989 8291 2995 8293 2996 8295 3000 8297
TIME...MOT...LOC 0943Z 257DEG 26KT 2999 8287

AK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 2:35 AM ESTSpecial Weather StatementJAXColumbia, Suwannee40 min
Jan 3, 3:51 AM ESTSpecial Weather StatementJAXSuwannee39 min
Jan 3, 4:10 AM ESTSpecial Weather StatementJAXColumbia20 min
Jan 3, 4:43 AM ESTSpecial Weather StatementJAXColumbia47 min
Jan 3, 5:30 AM ESTSpecial Weather StatementJAXUnion45 min
Jan 3, 6:12 AM ESTSpecial Weather StatementJAXGilchrist48 min
Jan 3, 7:11 AM ESTSpecial Weather StatementJAXAlachua34 min
Jan 3, 8:24 AM ESTSpecial Weather StatementJAXUnion51 min
Jan 3, 8:43 AM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Union47 min
Jan 3, 9:32 AM ESTSpecial Weather StatementJAXClay28 min
Jan 3, 11:52 AM ESTSpecial Weather StatementJAXBaker38 min
Jan 3, 1:31 PM ESTSpecial Weather StatementJAXBradford29 min
Jan 3, 1:58 PM ESTSpecial Weather StatementJAXDuval32 min
Jan 3, 3:29 PM ESTSpecial Weather StatementJAXNassau46 min
Jan 3, 3:37 PM ESTSpecial Marine WarningJAX53 min
Jan 3, 3:50 PM ESTTornado WarningJAXNassau25 min
Jan 3, 4:04 PM ESTSpecial Marine WarningJAX56 min
Jan 3, 4:18 PM ESTSpecial Marine WarningJAX57 min
Jan 3, 4:49 PM ESTSpecial Marine WarningJAX56 min
Jan 3, 5:06 PM ESTSpecial Weather StatementJAXMarion39 min
Jan 3, 5:13 PM ESTSpecial Marine WarningJAX62 min
Jan 3, 5:15 PM ESTSpecial Marine WarningJAX60 min
Jan 3, 5:36 PM ESTSpecial Weather StatementJAXFlagler, Marion39 min
Jan 3, 5:38 PM ESTSpecial Marine WarningJAX37 min
Jan 3, 5:43 PM ESTSpecial Marine WarningJAX32 min
Jan 3, 6:10 PM ESTSpecial Marine WarningJAX65 min

Nearby

Tornado Warnings in Florida, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.